Medications

Home Forums Share Your Experiences Healthcare Medications

Tagged: ,

Viewing 2 posts - 1 through 2 (of 2 total)
Author Posts
Author Posts

Ann

My mom has so many side effects from her pain medications that she can barely communicate, her personality has totally changed. However, if she stops taking them she can barely move. Has anyone had these issues? What are the options?

June 18, 2012 at 5:53 pm #745

The ElderHub

Ann, I am sorry to hear about your mom. Managing pain is a very complex issue. I would write out your observations so you can have a clear dialog with your mother’s doctor. Note the symptoms, the time and what medication she has taken. You may find that a pattern emerges and it will help her doctor see the whole picture. One option to talk with her doctor about is to see a professional trained in pain management or palliative care. Please check back with us to let us know how she is doing.

June 18, 2012 at 6:00 pm #748
Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.